# SDR SWIA200210803

- Difficulty date: April 21, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 4,635 hours, 3,889 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: 3343
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,569 hours, 1,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RECEIVED SPOILERON FAULT STATUS MESSAGE ON TAXI OUT.  REMOVED AND REPLACED RIGHT SPOILERON INBOARD PCU PER 27-62-01.  OPS AND LEAK CHECK GOOD.
